# SDR CA130522008

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 9,434 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2422 · AC Inverter
- Part: Pulley
- Condition: Loose
- Location: Nr 2 Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI A SQUEEL WAS HEARD FROM THE ENGINE.  AFTER SHUTDOWN PILOT OBSERVED THAT PULLY WAS LOOSE ON FRONT ALTERNATOR, 2.  THE PULLY HAD BEEN RUBBING ON ALTERNATOR CASE, CAUSING THE NOISE.  THE ALTERNATOR BELT WAS REMOVED AND ACFT FLEW BACK VFR TO BASE WITH NR 1 ALTERNATOR.   DURING REMOVAL ALL INDICATIONS POINT TOWARD THE NUT ON THE ALTERNATOR SHAFT THAT HOLDS THE PULLY IN PLACE HAD BECOME LOOSE.
